# SDR DALA2021092705802

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 89,329 hours, 23,719 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 6805 -IFSD- RT OIL FILTER EICAS MSG, QRH PROCEDURES FOLLOWED AND ENGINE SHUTDOWN. CORRECTIVE ACTION: FOUND MAIN OIL FILTER CONTAMINATED WITH METAL. METAL SAMPLES COLLECTED FOR ANALYSIS. REMOVED AND REPLACED ENGINE.
